Title
The Laplace transform of annuities certain with random interest The Laplace transform of annuities certain with random interest
Author
Faculty/Department
Faculty of Applied Economics
Faculty of Sciences. Mathematics and Computer Science
Publication type
conferenceObject
Publication
Source (journal)
Proceedings of the Sixth International Symposium on Applied Stochastic Models and Data Analysis, Chania, Greece: vol. 1
Volume/pages
(1993) , p. 193-203
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle